sexologist-icon
Pregnancy
I had sexual intercourse previous month and than had contraceptive pill ( i pill). After 3 days I had bleeding but not as much as I had during my regular periods. This month my periods were due on 27th but till date(30th) I am waiting for periods . I had home pregnancy test (prega news) twice. Once I observed 1 dark and one very light line and another one was negative. I am confused whether I should go for further test?
49 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician 4 yrs exp Bangalore
Hi there...since you had bleeding after taking ipill, it is very unlikely that you will be pregnant. Since ipill contains high dose progesterone, which is a hormone, it can cause some temporary irregularities in your menstrual cycle. Only temporary. Sometimes due to stress also cycles can get delayed. If you don't get your cycles in a week or two then You can also consult a obstetrician for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.